# SDR 2005UALA00686

- Difficulty date: July 19, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 38,390 hours, 28,467 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62620468U1
- Part serial: 0567
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT SLIDE PACK CAME COMPLETELY OFF.  THE CAUSE FOR THIS EVENT IS UNKNOWN.  THE CORRECTIVE ACTION WAS INSPECTION OF THE SLIDE AND RE-INSTALLATION ON SAME AIRCRAFT.
